MathSciNet Relay Station
MathSciNet bibliographic data
MR1666649 (99k:57025) 57M25
Litherland, R. A.; Simon, J.; Durumeric, O.; Rawdon, E. Thickness of knots. Topology Appl. 91 (1999), no. 3, 233–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement